Ticlopidine and TTP after coronary stenting [1] (multiple letters)

C. L. Bennett, C. J. Davidson, D. Green, P. D. Weinberg, M. D. Feldman, P. A. McCullough, K. R. Marks, S. R. Steinhubl, W. A. Tan, J. M. Foody, E. J. Topol

Research output: Contribution to journalLetter

2 Scopus citations
Original languageEnglish (US)
Pages (from-to)1717-1719
Number of pages3
JournalJournal of the American Medical Association
Volume282
Issue number18
DOIs
StatePublished - Nov 10 1999
Externally publishedYes

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Bennett, C. L., Davidson, C. J., Green, D., Weinberg, P. D., Feldman, M. D., McCullough, P. A., Marks, K. R., Steinhubl, S. R., Tan, W. A., Foody, J. M., & Topol, E. J. (1999). Ticlopidine and TTP after coronary stenting [1] (multiple letters). Journal of the American Medical Association, 282(18), 1717-1719. https://doi.org/10.1001/jama.282.18.1717